# SDR CALA2021081801357

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D534704560200
- Condition: Cracked
- Location: Frms 56-57 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6275) AFT PIT, INTERCOSTAL WEB AT FR56 TO FR57 STR 38 R IS CRACKED REMOVED AND REPLACED CRACKED INTERCOSTAL WEB AT STR.38R BETWEEM FR56-FR57, FABRICATED AT TRAVELER #T21/1563364 IAW SRM 51-72-11.
